Isolation and simplicity for the first eigenvalue of the p-Laplacian with a nonlinear boundary conditionReportar como inadecuado




Isolation and simplicity for the first eigenvalue of the p-Laplacian with a nonlinear boundary condition - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Abstract and Applied Analysis - Volume 7 2002, Issue 5, Pages 287-293

Departamento de Matemática, FCEyN, UBA 1428, Buenos Aires, Argentina

Received 21 May 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We prove the simplicity and isolation of the first eigenvalue for the problem Δpu=|u|p−2u in a bounded smooth domain Ω⊂ℝN, with a nonlinear boundary condition given by |∇u|p−2∂u-∂v=λ|u|p−2u on the boundary of the domain.





Autor: Sandra Martínez and Julio D. Rossi

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados